Click & Collect
Collect your order in-store R15 or FREE for orders over R150.
Gaviscon Plus Liquid Peppermint 300ml acts fast to bring long-lasting relief from heartburn and acid indigestion. It works by neutralising stomach acid and forming a barrier over stomach contents to quickly soothe the burning.
Gaviscon Double Action Peppermint Heartburn & Indigestion Liquid 300 ml
Each 10 ml of Gaviscon Double Action Liquid contains sodium alginate 500 mg, calcium carbonate 325 mg, sodium bicarbonate 213 mg, and saccharin. Preservatives: Methylhydroxybenzoate - 0.4% m/v. Propylhydroxybenzoate - 0.06% m/v. Name and business address of the holder of the certificate of registration. ©2016 Reckitt Benckiser Pharmaceuticals (Pty) Ltd. Gaviscon is a trademark of the RB Group. Gaviscon double action liqiud peppermint brings fast, soothing and long lasting relief from pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest. So whatever your symptoms of heartburn or indigestion Gaviscon double action liquid can provide fast soothing relief. For product comments or queries in South Africa, call 0861 11 1100. 300 ml.
Quantity in pack:
Gaviscon®. Double action. Liquid. Suspension. Peppermint flavour. Heartburn & indigestion. Soothes and protects. Neutralises acid. Suppresses gastric reflux.
Shake the bottle before use.
Store in a well closed container below 25 degrees C. Do not refrigerate.
Keep out of reach of children.